Alert archive / Maine / Gale Warnings in 2018
Gale Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 6, 2018, 2:20 PM EST. It took effect at Mar 7, 2018, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2018, 2:20 PM EST (19:20 UTC)
- In effect from
- Mar 7, 2018, 7:00 PM EST
- Expired
- Mar 8, 2018, 9:24 AM EST
- In force
- 14 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
089 WHUS71 KCAR 061920 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 220 PM EST Tue Mar 6 2018 ANZ050>052-071000- /O.CAN.KCAR.SC.Y.0032.000000T0000Z-180307T0600Z/ /O.UPG.KCAR.GL.A.0008.180308T0000Z-180308T2100Z/ /O.NEW.KCAR.GL.W.0013.180308T0000Z-180308T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 220 PM EST Tue Mar 6 2018 ...GALE WARNING IN EFFECT FROM 7 PM WEDNESDAY TO NOON EST THURSDAY... ...SMALL CRAFT ADVISORY FOR TONIGHT IS CANCELLED... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 7 PM Wednesday to noon EST Thursday. The Small Craft Advisory has been cancelled. The Gale Watch is no longer in effect. * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 kt. Seas 12 to 20 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
9 follow-up statements
576 WHUS71 KCAR 070243 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 943 PM EST Tue Mar 6 2018 ANZ050>052-071045- /O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 943 PM EST Tue Mar 6 2018 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO NOON EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
801 WHUS71 KCAR 070916 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 416 AM EST Wed Mar 7 2018 ANZ050-051-071730- /O.UPG.KCAR.GL.W.0013.180308T0000Z-180308T1700Z/ /O.NEW.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 416 AM EST Wed Mar 7 2018 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... The National Weather Service in Caribou has issued a Storm Warning, which is in effect from 7 PM this evening to 7 AM EST Thursday. The Gale Warning is no longer in effect. * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ052-071730- /O.EXT.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 416 AM EST Wed Mar 7 2018 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with a few gusts up to 50 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
142 WHUS71 KCAR 071433 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 933 AM EST Wed Mar 7 2018 ANZ052-072245- /O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 933 AM EST Wed Mar 7 2018 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-072245- /O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 933 AM EST Wed Mar 7 2018 ...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
196 WHUS71 KCAR 071722 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1222 PM EST Wed Mar 7 2018 ANZ052-080130- /O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1222 PM EST Wed Mar 7 2018 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-080130- /O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1222 PM EST Wed Mar 7 2018 ...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
026 WHUS71 KCAR 071929 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 229 PM EST Wed Mar 7 2018 ANZ052-080330- /O.EXT.KCAR.GL.W.0013.180308T0000Z-180308T1600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 229 PM EST Wed Mar 7 2018 ...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... * WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-080330- /O.EXT.KCAR.SR.W.0003.180308T0000Z-180308T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 229 PM EST Wed Mar 7 2018 ...STORM WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
820 WHUS71 KCAR 072324 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 624 PM EST Wed Mar 7 2018 ANZ052-080730- /O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 624 PM EST Wed Mar 7 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-080730- /O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 624 PM EST Wed Mar 7 2018 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
123 WHUS71 KCAR 080224 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 924 PM EST Wed Mar 7 2018 ANZ052-081030- /O.CON.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 924 PM EST Wed Mar 7 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-081030- /O.CON.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 924 PM EST Wed Mar 7 2018 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt. Seas 14 to 19 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
429 WHUS71 KCAR 080946 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 446 AM EST Thu Mar 8 2018 ANZ052-081600- /O.CON.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 446 AM EST Thu Mar 8 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ050-051-081600- /O.CON.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 446 AM EST Thu Mar 8 2018 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...Northeast winds 30 to 35 kt with gusts up to 50 kt. Seas 15 to 20 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occurring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$ Norcross
688 WHUS71 KCAR 081424 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 924 AM EST Thu Mar 8 2018 A low pressure system tracking across the Coastal Waters has caused the winds to subside. The storm warning for the outer waters and the Gale warning for the inter-coastal waters have been downgraded. ANZ050-051-081900- /O.CAN.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/ /O.NEW.KCAR.GL.W.0014.180308T1424Z-180308T1900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 924 AM EST Thu Mar 8 2018 ...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...STORM WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Gale Warning, which is in effect until 2 PM EST this afternoon. The Storm Warning has been cancelled. * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 45 kt. Seas 13 to 18 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-081900- /O.CAN.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/ /O.NEW.KCAR.SC.Y.0033.180308T1424Z-180308T1900Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 924 AM EST Thu Mar 8 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 2 PM EST this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...Northeast winds 15 to 25 kt with a few gusts up to 35 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 6, 12:30 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Mar 6, 12:30 PM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1230 PM EST Tue Mar 6 2018
.SYNOPSIS...
High pressure will build southward from Labrador and dominate
area weather today. Low pressure will approach from the
southwest later Wednesday then slowly cross the region Thursday
into Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
.1230 PM update. Previous forecast remains on track only minor
adjustments to hrly temps and skycon.
.Previous discussion...
The powerful blocking high over Labrador will continue as the
weather maker through tonight. The high will continue to
generate moist northeasterly winds and this moisture will be
trapped under a strong subsidence inversion. The resulting
stratocu is advecting westward and has covered the forecast area
at this time. Afternoon clearing seems unlikely. Mixing to the
inversion base will continue to kick up gusty winds, but winds
aloft are lower than yesterday. For tonight, the winds become
more easterly and the area will be under as upper level col
between large closed H500 lows in the Great Lakes region and
over the open Atlantic. Upper level troughing amplifies later in
the night. These subtle upper level and surface features could
enable some very light snow to develop later
tonight...especially in areas prone to upsloping with an
easterly flow. No accumulations are expected as QPF will be
around a hundredth of an inch.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Intensifying low pressure will track from the mid Atlantic
coast toward southern New England Wednesday. Snow chances will
increase across the region Wednesday with snow accumulations
Wednesday less than an inch. The low will lift to the Gulf of
Maine Wednesday night. Accumulating snow will occur Wednesday
night with increasing intensity. The heaviest snows Wednesday
night will fall from Downeast areas northward across
Piscataquis county, with lesser accumulations across northern
portions of the forecast area. The surface low will be captured
by the upper low Thursday, drawing the surface low toward the
Maine coast. Accumulating snow will persist across the region
Thursday with the heaviest snow moving to the central highlands
of the forecast area. Enough warm air could be drawn toward the
Downeast coast later Thursday to allow the snow to mix with, or
transition to, rain. The surface low then retrogrades
northwestward beneath the upper low Thursday night. Snow will
diminish across Downeast areas Thursday night, while
accumulating snow persists across the central highlands and
northern areas. All Winter Storm Watches remain in effect.
Generally expect snow totals of 10 to 14 inches in the watch
area, with local accumulations in excess of 16 inches.
Uncertainty still exists regarding snow totals across Aroostook
and Washington counties dependent on the eventual track of the
low and the extent of mixing with rain across Washington county.
Temperatures will be at at near normal, to slightly below
normal, levels Wednesday/Thursday.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The surface low will weaken across the region beneath the upper
low Friday. Light snow will persist across northern areas
Friday, with a chance of snow/rain Downeast. Energy rotating
around the upper low will support the development of another
surface low Friday night into Saturday which should lift toward
the maritimes. However, depending on the track, this low could
wrap light snow or snow showers back across the region
Saturday. Upper level troffing persists across the region
Sunday with partly/mostly cloudy skies across the forecast area
and still the slight chance of snow showers across mostly the
north/mountains. Another low is expected to intensify south of
the region Monday, though the exact track of the low is still
uncertain. This low could bring another chance of snow to the
forecast area. Temperatures will be at near normal, to slightly
above normal, levels Friday through Monday.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: MVFR cigs will remain the prevailing condition
through the period. Daytime heating will produce marginally VFR
cigs abv 3000ft this afternoon, but cigs will quickly fall back
under 3000ft in the evening. Northeasterly winds will gust
towards 25 mph for sites such as BHB and BGR in the southern
portions of the forecast area.
SHORT TERM: MVFR/IFR conditions are expected Wednesday. IFR/LIFR
conditions are then expected Wednesday night through early
Friday, with MVFR/IFR conditions later Friday into Saturday.
Precipitation will be mostly in the form of snow, though a
snow/rain mix is possible Downeast later Thursday. Gusty winds
will develop Wednesday then persist into Thursday.
&&
.MARINE...
NEAR TERM: Will end the Gale Warning as wind gusts are falling
below 35 kts. An SCA will replace the Gale Warning as gusts will
continue to reach over 25 kts well into Tuesday night. Seas will
gradually diminish from up to 9 feet in the outer waters.
SHORT TERM: Small craft advisory conditions are expected
Wednesday, increasing to gale levels late. A Gale Watch has
been issued for the waters from Wednesday evening through
Thursday afternoon. Small craft advisory conditions are then
expected later Thursday night. Visibilities will be reduced in
snow/rain Wednesday through Thursday night.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Wednesday evening through late
Thursday night for MEZ003>005-010-011-015-016-029-031.
MARINE...Gale Watch from Wednesday evening through Thursday afternoon
for ANZ050>052.
Small Craft Advisory until 1 AM EST Wednesday for ANZ050>052.
&&
Near Term...Norton/MCW
Short Term...Norcross
Long Term...Norcross
Aviation...Norton/MCW/Norcross
Marine...Norton/MCW/NorcrossHazardous weather outlook, Mar 6, 8:27 AM EST, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 827 AM EST Tue Mar 6 2018 MEZ003>005-010-011-015-016-029-031-071200- Northern Somerset-Northern Piscataquis-Northern Penobscot- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Coastal Hancock-Southern Piscataquis- 827 AM EST Tue Mar 6 2018 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Coastal DownEast Maine, East Central Maine, Interior DownEast Maine, North Central Maine and West Central Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-006-017-030-032-071200- Northwest Aroostook-Northeast Aroostook-Southeast Aroostook- Central Washington-Coastal Washington-Northern Washington- 827 AM EST Tue Mar 6 2018 This Hazardous Weather Outlook is for Coastal DownEast Maine, Eastern Maine, Far Northern Maine, Interior DownEast Maine and Northern Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Nor'easter developing along the Mid-Atlantic coast Wednesday will move into the Gulf of Maine Thursday and slowly cross the state Thursday night. Significant snowfall is likely late Wednesday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-071200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 827 AM EST Tue Mar 6 2018 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Another period of gale force winds are possible later Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:59 AM EST | Gale Watch | CAR | 10 hr | |
| Mar 6, 2:31 PM EST | Winter Storm Watch | CAR | Aroostook, Washington | 14 hr |
| Mar 6, 2:31 PM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 64 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.